| Catalog Number |
11426965 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set tubing broke and disconnected above the pumping segment, leaking iv fluid and medication onto the floor.The following information was provided by the initial reporter: "tubing broke & disconnected/ leakage.On (b)(6) 2023, we had a safety event reported for bd item # 11426965.During this incident, the tubing broke and was disconnected." patient had an iv medication infusing, when the tubing broken and disconnected.The blue piece above the elastic pumping section, that goes into the alaris brain, popped off and iv fluids and medication were leaking onto the floor.Nurse stated this also happened last week.".
Additional Manufacturer Narrative
H6: investigation summary the customer reported separation at the pumping segment, and returned one used sample.The sample was torn at the silicon tubing in the upper fitment of the pumping segment, and complaint is verified.The ring retainer was still intact on the upper fitment, and the silicon tubing was underneath, it had torn off right next to the ring retainer.The root cause is traced to user.The ring retainer remaining one the fitment shows that manufacturing was not at fault.Device history record review for model 11426965 lot number 22105512 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set tubing broke and disconnected above the pumping segment, leaking iv fluid and medication onto the floor.The following information was provided by the initial reporter: "tubing broke & disconnected/ leakage.On 02/21/2023, we had a safety event reported for bd item # 11426965.During this incident, the tubing broke and was disconnected" patient had an iv medication infusing, when the tubing broken and disconnected.The blue piece above the elastic pumping section, that goes into the alaris brain, popped off and iv fluids and medication were leaking onto the floor.Nurse stated this also happened last week.".